# SDR F3LA200300073

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON BULKHEAD ANGLE AT STA. 947.5 LOWER ANGLE.  FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-30-1, 53-20-01, FIG. 5, DETAIL II, 51-30-02 AND SOPM 20-41-02.
